fbpx

Recent Articles

 

 

  • How to run the Gold Coast

    How to run the Gold Coast

    Celebrate the reasons why you love to run and soak up the euphoria running provides by kick-starting your Gold Coast …

Sign up to our mailing list

Policies & Etiquette

The Gold Coast Marathon powered by Chery encourages all entrants to read and understand its policies and etiquette before participating.

Cut Off Policy

Each race of the Gold Coast Marathon powered by Chery has an official cut off time in which entrants must complete their race. These cut off times are enforced so roads can be reopened to the public in accordance with event permits. These are all based off the gun time (i.e. the time when the starting gun is fired).

Saturday 6 July 2024
Race Start Time Cut Off Time Finish Line Closes Pace Guideline
ASICS Half Marathon 6:15am 3hr 20mins 9:35am 8:30min per km
2km Junior Dash 9:40am 20mins 10:00am 9:00min per km
Wheelchair 4km 9:50am 50mins 10:40am 9:00min per km
4km Junior Dash 10:00am 40mins 10:40am 9:00min per km
Gold Coast Airport 5km 10:30am 1hr 10mins 11:40am 12:00min per km
Sunday 7 July 2024
Race Start Time Cut Off Time Finish Line Closes Pace Guideline
CPL Wheelchair Marathon 6:10am 6hr 45mins 12:55pm 9:35min per km
Gold Coast Marathon 6:15am 6hr 40mins 12:55pm 9:15min per km
CPL Wheelchair 10km 6:40am 1hr 45mins 8:25am 10:30min per km
Southern Cross University 10km Run 6:45am 1hr 40mins 8:25am 9:00min per km

 

Gold Coast Marathon Official Cut-Off Policy will be provided closer to event time.

Race Policies

  • Only runners, walkers, wheelchairs and prams are permitted in the events where specified below. No other form of assisted or recreational transport device is permitted without the written approval of event organisers. 
  • Animals other than those used by people with disabilities as accredited guide and assistance animals are not permitted to accompany runners or walkers in any race. To take part with an accredited animal please contact the event organisers. 
  • Racing wheelchair entrants are welcome to compete in the CPL Wheelchair Marathon and the CPL Wheelchair 10km. 
  • Day wheelchairs may compete in any race – (except for the CPL Wheelchair Marathon and the CPL Wheelchair 10km) please complete the wheelchair section within the entry form. 
  • The race organiser has strong risk management concerns about the inclusion of participants other than runners in our events based on the known congestion and inattentive behavior of some runners. In an endeavour to avoid trip hazards and clashes due to these factors, we encourage participation for day wheelchairs starting from the very rear of the starting field ie: Start Zones (Zone E in the Gold Coast Marathon and ASICS Half Marathon and Zone D in all other races). Also affixing a flag to your day wheelchair is highly recommended. With large fields expected in each race, please make sure you review the race etiquette and always be conscious of your surroundings for your safety while on course.
  • Hand cycles are not permitted in any event. 
  • Prams are only permitted in the Gold Coast Airport 5km and must start at the back of the field. Please complete the pram section within the entry form. The child’s entry is free of charge however if the child would like to receive a race number, timing tag and finisher rewards they need to pay the entry fee.
  • A parent/guardian is permitted to accompany a child for free in the 2km Junior Dash only. Please complete the accompanying parent section on the child’s registration form. Parents are not permitted to accompany runners in the 4km Junior Dash.
  • A parent/guardian is required to accompany any child under 11 years of age registered in the Gold Coast Airport 5km. If a parent/guardian is registered for another event they will be able to gain access to the course to complete the Gold Coast Airport 5km with their child at no additional cost.

Race Etiquette

  • The use of headphones is discouraged in all races for the safety of all entrants.
  • Always follow the directions of all race officials and emergency service personnel.
  • Position yourself at the start line according to the Start Zone you nominated when completing your race entry. It is clearly printed on the front of your race number to allow a smooth start for all entrants. If you wish to run with friends/family and they are in a different Start Zone you may start in a slower zone than that printed on your race number (e.g. someone with a B Zone label may start in B, C, D or E but not in A).
  • Entrants who are walking in the Gold Coast Airport 5km are recommended to start from the rear of the field.
  • Please do not stop or change directions suddenly.
  • Keep to the left of the course to allow people to pass on the right.

Weather Policy

The Gold Coast Marathon powered by Chery will monitor race day weather conditions to determine if extreme heat or other weather conditions will have an adverse effect on entrants and associated events. Through our duty of care to our entrants, we reserve the right to indefinitely cancel or delay an event/s at short notice in the interest of entrant safety. The hot weather policy is consistent with Sport Medicine Australia’s Hot Weather Guidelines but entrants are reminded that they also have a duty of care to themselves and should only undertake the event if they are adequately prepared and medically fit.

Gold Coast Marathon Official Weather Policy will be provided closer to event time.

PARTNERS